# SDR DALA2023122610573

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 92,338 hours, 42,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 DISC: ON WALK AROUND FOUND CREASE & DENTS FR 3, 12" ABOVE LOWER LAP OF SKIN D5311340220600. C/A: TRANSFERRED TO N/R #1 (WIP174073). NON-REOUTINE LOG # 0124665.. (LP 4595639)
